Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

On Duphaston. Trying to conceive. Is it okay to miss a day's dosage?

Hi Dr. I have a daily dose of Duphaston is 2 tablets in the morning and 2 tablets at night as prescribed by my obgyn (I m trying to conceive via IUI , my first time), However, I ve just realized I ve run out of my Duphaston and hence I won t be able to get any till tomorrow. So tonight I won t be able to take any. Is it alright for me to miss 1 dose of Duphaston?
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  521
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
Duphaston is a hormone containing tablet, missing a single dose wont affect much, but it depends on what dosage you are taking and your condition, better to contact your treating doctor and take advice, but continue to take further dose regularly.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor